|T O P I C R E V I E W
||Posted - Aug 17 2016 : 03:49:25 AM
I can workaround like this:
1.) load some C++-Project
2.) disable VA
If I close the Visual Studio I have repeat the Steps 1-3 because the VA is automatically enabled during Visual Studio-Startup
Here are the Version-Informations:
* Microsoft Visual Studio Enterprise 2015 Version 14.0.25425.01 Update 3
* VA_X.dll file version 10.9.2108.0 built 2016.08.01
|4 L A T E S T R E P L I E S (Newest First)
||Posted - Sep 17 2016 : 2:49:24 PM
This ended up being case=99166.
case=99166 is fixed in build 2112.
||Posted - Aug 18 2016 : 06:49:13 AM
I'm happy to help.
What other plugins do you have installed besides Visual Assist? If you have several, the easiest way to get a list of them is to use (Help | About Microsoft Visual Studio | Copy Info).
Would you mind collecting a mini-dump of the hang?
The entire process is described here:
You can submit the dump using the following form:
Please put TOPIC_ID=12731 somewhere in the subject. The form can handle large files.
||Posted - Aug 18 2016 : 03:36:19 AM
--> Yes. No problem.
* Can you reproduce the issue when opening a new default WinJS App?
--> Yes. It's the same behaviour.
* How long has this been happening that you can remember (was it updating Visual Assist, for example)?
Here are, maybe, a hint for you: During JS-Project loading the statusbar say "VA: Loading system symbols...". In the two DropList's below the File-Tabs (Container and Methodes - came from VS) I can read "(refreshing...)".
If I loaded the JS-Project and reenable Visual Assist some times the two DropList's from VA are identically with the two from VS. After hovering with the mouse over the VA-DropList's the are changing to the real VA-DropLists.
Thank you for working on this issue, Axel
||Posted - Aug 17 2016 : 10:53:52 AM
I'm sorry you are having this issue. I have a few questions if you don't mind.
- Can you reproduce the issue when opening a new default WinJS App?
- How long has this been happening that you can remember (was it updating Visual Assist, for example)?